# SDR CA110830001

- Difficulty date: August 23, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8103
- Engine: Pwc PW150A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING REVENUE FLIGHT, THE CREW ABORTED TAKEOFF RUN AFTER HEARING LOUD NOISE FROM THE RT ENGINE.  BORESCOPE INSPECTION SHOWED HP BLADES IN BAD CONDITION. ENGINE IS BEING REPLACED.
